EconPapers    
Economics at your fingertips  
 

Equilibrium and dominance in fuzzy games

Lina Mallozzi and Juan Vidal-Puga

MPRA Paper from University Library of Munich, Germany

Abstract: In this paper, we study the generalization of (Nash) equilibrium and dominance solvability to interval fuzzy games in strategic form. We show that the more straightforward generalizations of these concepts do not inherit their most relevant results, either in terms of existence or refinement. To efficiently handle the fuzziness of the payoffs, we use the Hurwicz criterion and introduce new equilibrium concepts and dominance solutions that greatly overcome these drawbacks.

Keywords: Dominance solvability; Fuzzy interval payoffs; Hurwicz criterion (search for similar items in EconPapers)
JEL-codes: C72 (search for similar items in EconPapers)
Date: 2022-01-05
New Economics Papers: this item is included in nep-gth and nep-mic
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/111386/1/MPRA_paper_111386.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:111386

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:111386